# SDR DALA2017090306562

- Difficulty date: September 2, 2017
- Submitted: September 4, 2017
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 43,763 hours, 29,838 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 269-285
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP WEB, RBL 44 AND 60, BS 269 TO 271 AND 283 TO 285,  OUT OF LIMITS.   THE CUSP WEB WAS REPAIRED IAW SRM 53-00-55-2R-4, FIG. 215
